×

zbMATH — the first resource for mathematics

Global regularity of the two-dimensional incompressible generalized magnetohydrodynamics system. (English) Zbl 1288.35406
It is shown that the generalized incompressible MHD equations – where the velocity dissipation exponent (of the Navier-Stokes member) is greater than or equal to \(\frac14\) – admit a globally regular solution. (The word “generalized” here simply means that the authors consider the problem in a broader view where the Navier-Stokes member an the magnetic diffusion exponent may have values that differ from the usual ones in customary MHD).

MSC:
35Q35 PDEs in connection with fluid mechanics
35B35 Stability in context of PDEs
35B65 Smoothness and regularity of solutions to PDEs
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
76W05 Magnetohydrodynamics and electrohydrodynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Priest, E.; Forbes, T., Magnetic reconnection, MHD theory and applications, (2000), Cambridge University Press Cambridge · Zbl 0959.76002
[2] Cao, C.; Regmi, D.; Wu, J., The 2D MHD equations with horizontal dissipation and horizontal magnetic diffusion, J. Differential Equations, 254, 2661-2681, (2013) · Zbl 1270.35143
[3] Wu, J., Regularity criteria for the generalized MHD equations, Comm. Partial Differential Equations, 33, 1-3, 285-306, (2008) · Zbl 1134.76068
[4] Chen, Q.; Miao, C.; Zhang, Z., On the well-posedness of the ideal MHD equations in the Triebel-Lizorkin spaces, Arch. Ration. Mech. Anal., 195, 561-578, (2010) · Zbl 1184.35258
[5] Zhou, Y., Regularity criteria for the generalized viscous MHD equations, Ann. Inst. Henri Poincaré Anal. Non Linéaire, 24, 491-505, (2007) · Zbl 1130.35110
[6] Caflisch, R. E.; Klapper, I.; Steele, G., Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD, Comm. Math. Phys., 184, 443-455, (1997) · Zbl 0874.76092
[7] Duvaut, G.; Lions, J.-L., Inéquations en thermoélasticité et magnétohydrodynamique, Arch. Ration. Mech. Anal., 46, 241-279, (1972) · Zbl 0264.73027
[8] Sermange, M.; Temam, R., Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36, 635-664, (1983) · Zbl 0524.76099
[9] Wu, J., The generalized MHD equations, J. Differential Equations, 195, 284-312, (2003) · Zbl 1057.35040
[10] Wu, J., Global regularity for a class of generalized magnetohydrodynamic equations, J. Math. Fluid Mech., 13, 2, 295-305, (2011) · Zbl 1270.35371
[11] Tran, C. V.; Yu, X.; Zhai, Z., Note on solution regularity of the generalized magnetohydrodynamic equations with partial dissipation, Nonlinear Anal. TMA, 85, 43-51, (2013) · Zbl 1278.35203
[12] Yamazaki, K., Global regularity of logarithmically supercritical MHD system with zero diffusivity, Appl. Math. Lett., 29, 46-51, (2014) · Zbl 1320.35298
[13] He, C.; Xin, Z., On the regularity of weak solutions to the magnetohydrodynamic equations, J. Differential Equations, 213, 235-254, (2005) · Zbl 1072.35154
[14] Chen, Q.; Miao, C.; Zhang, Z., On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations, Comm. Math. Phys., 284, 919-930, (2008) · Zbl 1168.35035
[15] Cao, C.; Wu, J., Two regularity criteria for the 3D MHD equations, J. Differential Equations, 248, 9, 2263-2274, (2010) · Zbl 1190.35046
[16] Tran, C. V.; Yu, X.; Zhai, Z., On global regularity of 2D generalized magnetodydrodynamics equations, J. Differential Equations, 254, 4194-4216, (2013) · Zbl 1283.35094
[17] B. Yuan, L. Bai, Remarks on global regularity of 2D generalized MHD equations, J. Math. Anal. Appl., http://dx.doi.org/10.1016/j.jmaa.2013.12.024. Available online 13 December. · Zbl 1311.35237
[18] Yamazaki, K., Remarks on the global regularity of two-dimensional magnetohydrodynamics system with zero dissipation, Nonlinear Anal. TMA, 94, 194-205, (2014) · Zbl 1282.35114
[19] Jiu, Q.; Zhao, J., A remark on global regularity of 2D generalized magnetohydrodynamic equations, J. Math. Anal. Appl., 412, 478-484, (2014) · Zbl 1311.35222
[20] K. Yamazaki, On the global regularity of two-dimensional generalized magnetohydrodynamics system, 25 Jul 2013. arXiv:1306.2842v2 [math.AP].
[21] C. Cao, J. Wu, B. Yuan, The 2D incompressible magnetohydrodynamics equations with only magnetic diffusion, 16 Jun 2013. arXiv:1306.3629v1 [math.AP]. · Zbl 1293.35233
[22] Brezis, H.; Mironescu, P., Gagliardo-Nirenberg, composition and products in fractional Sobolev spaces, J. Evol. Equ., 1, 4, 387-404, (2001) · Zbl 1023.46031
[23] Hajaiej, H.; Molinet, L.; Ozawa, T.; Wang, B., Sufficient and necessary conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized boson equations, (Ozawa, T.; Sugimoto, M., RIMS Kkyroku Bessatsu B26: Harmonic Analysis and Nonlinear Partial Differential Equations, Vol. 5, (2011)), 159-175 · Zbl 1270.42026
[24] Bahouri, H.; Chemin, J.-Y.; Danchin, R., (Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der Mathematischen Wissenschaften, vol. 343, (2011), Springer)
[25] Chemin, J.-Y., (Perfect Incompressible Fluids, Oxford Lecture Series in Mathematics and its Applications, vol. 14, (1998))
[26] Kato, T., (Liapunov Functions and Monotonicity in the Euler and Navier-Stokes Equations, Lecture Notes in Mathematics, vol. 1450, (1990), Springer-Verlag Berlin)
[27] Stein, E., Singular integrals and differentiability properties of functions, (1970), Princeton Unviersity Press Princeton, NJ · Zbl 0207.13501
[28] Miao, C.; Wu, J.; Zhang, Z., (Littlewood-Paley Theory and Applications to Fluid Dynamics Equations, Monographs on Modern Pure Mathematics, vol. 142, (2012), Science Press Beijing)
[29] Córdoba, A.; Córdoba, D., A maximum principle applied to quasi-geostrophic equations, Comm. Math. Phys., 249, 3, 511-528, (2004) · Zbl 1309.76026
[30] Ju, N., The maximum principle and the global attractor for the dissipative 2D quasi-geostrophic equations, Comm. Math. Phys., 255, 161-181, (2005) · Zbl 1088.37049
[31] Kozono, H.; Taniuchi, Y., Limiting case of the Sobolev inequality in BMO, with application to the Euler equations, Comm. Math. Phys., 214, 191-200, (2000) · Zbl 0985.46015
[32] Cao, C.; Wu, J., Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion, Adv. Math., 226, 1803-1822, (2011) · Zbl 1213.35159
[33] Lei, Z.; Zhou, Y., BKM’s criterion and global weak solutions for magnetohydrodynamics with zero viscosity, Discrete Contin. Dyn. Syst., 25, 575-583, (2009) · Zbl 1171.35452
[34] Jiu, Q.; Niu, D., Mathematical results related to a two-dimensional magneto-hydrodynamic equations, Acta Math. Sci. Ser. B Engl. Ed., 26, 744-756, (2006) · Zbl 1188.35148
[35] Majda, A.; Bertozzi, A., Vorticity and incompressible flow, (2001), Cambridge University Press Cambridge
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.